# SDR UIEA2021081621785

- Difficulty date: August 12, 2021
- Submitted: August 16, 2021
- Operation: Air carrier
- Aircraft: N663GT
- Make and model: Boeing 767324
- Aircraft serial: 27568
- Aircraft time: 105,776 hours, 20,507 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Leaking
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

#2  ENG.  HAS  EVIDENCE OF HYD.  LEAK  AT FWD  AREA  ( COMP ) FROM  9 O'CLOCK  TO  3 O'CLOCK .  CLEANED RT  THRUST REVERSER OPEN/CLOSE  ACTUATORS CLEANED & RETORQUED NR 2 ENG LT & RT T/R OPEN / CLOSE ACTUATOR LINE IAW AMM 12-25-00 & AMM 78-31-06.  LEAK CK PEFORMED PER AMM 29-11-00, NO LEAKS.
